| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Gh2: singapore.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that upon opening the implant box, there is opening on the sterile packaging.Opened another implant to proceed with surgery.No delay or harm to the patient was reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photos and returned product found the sterile packaging exhibits damage visually consistent with thermal damage.Sterility has been breached as the tyvek has lifted in one area of the outer blister.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event can be attributed to a packaging error.This complaint was confirmed by evaluation of the provided photos and returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.